<< Previous Issue Journal of the Korean Mathematical Society (Vol. 32, No. 1) Next Issue >>
J. Korean Math. Soc. 1995 Vol. 32, No. 1, 1—160
A characterization theorem for families
Min Surp Rhee and Jeh Gwon Lee
MSC numbers : 06A06
J. Korean Math. Soc. 1995 Vol. 32, No. 1, 1—5
Reduction factor of multigrid iterations for elliptic problems
Do Y. Kwak
MSC numbers : Primary 65N30; secondary 65F10
J. Korean Math. Soc. 1995 Vol. 32, No. 1, 7—15
$\xi$-null geodesic gradient vector fields on a Lorentzian para-sasakian manifold
Koji Matsumoto, Ion Mihai and Radu Rosca
J. Korean Math. Soc. 1995 Vol. 32, No. 1, 17—31
Finiteness properties of some Poincare duality groups
Jong Bum Lee and Chan-Young Park
MSC numbers : 57S25, 18G20
J. Korean Math. Soc. 1995 Vol. 32, No. 1, 33—40
Cauchy problem for the euler equations of a nonhomogeneous ideal incompressible fluid II
Shigeharu Itoh
J. Korean Math. Soc. 1995 Vol. 32, No. 1, 41—50
$L^2$-transverse fields preserving the transverse ricci field of a foliation
Jin Suk Pak, Yang Jae Shin, and Hwal Lan Yoo
J. Korean Math. Soc. 1995 Vol. 32, No. 1, 51—60
On perturbation of roots of polynomials by newton's interpolation formula
Young Kou Park
MSC numbers : 65G05, 30C15,12DI0
J. Korean Math. Soc. 1995 Vol. 32, No. 1, 61—76
Unified jackknife estimation for parameter changes in an exponential distribution
Jungsoo Woo
J. Korean Math. Soc. 1995 Vol. 32, No. 1, 77—84
On the harris ergodicity of a class of markov processes
Chanho Lee
MSC numbers : 60F05, 60J05
J. Korean Math. Soc. 1995 Vol. 32, No. 1, 85—92
Curvature homogeneity for four-dimensional manifolds
Kouei Sekigawa, Hiroshi Suga, and Lieven Vanhecke
MSC numbers : 53C20, 53C30
J. Korean Math. Soc. 1995 Vol. 32, No. 1, 93—101
Stability of isometries between finite dimensional hilbert spaces
Kil-Woung Jun and Dal-Won Park
MSC numbers : Primary 46E20
J. Korean Math. Soc. 1995 Vol. 32, No. 1, 103—108
On the $C^r$ closing lemma
Jong Suh Park and Chin Ku Chu
MSC numbers : 58F
J. Korean Math. Soc. 1995 Vol. 32, No. 1, 109—114
Convergence of nonlinear algorithms
Young S.Lee and Simeon Reich
J. Korean Math. Soc. 1995 Vol. 32, No. 1, 115—139
A tightness theorem for product partial sum processes indexed by sets
Dug Hun Hong and Joong Sung Kwon
MSC numbers : Primary 60F05, Secondary 60G05
J. Korean Math. Soc. 1995 Vol. 32, No. 1, 141—149
Pseudo-umbilical surfaces in a pseudo-riemannian sphere or a pseudo-hyperbolic space
Young Ho Kim and Young Wook Kim
MSC numbers : 53B30, 53C40
J. Korean Math. Soc. 1995 Vol. 32, No. 1, 151—160

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd